Skin Diseases

Skin Diseases

Posted by Safe In4 Hub


Drug-Induced Pigmentation

Drug-induced alterations in pigmentation are relatively common, resulting from a variety of endogenous and exogenous pigments, and can be of significant cosmetic concern to the patient.


Causes:

Increase in melanin ACTH, phenytoin, estrogen/progesterone.

Increase in hemosiderin Minocycline.

Increase in exogenous pigment Minocycline (metabolite of minocycline).


Symptoms:

Brown or blue-grey patches will develop in areas of the skin exposed to the sun, including the face, tops of the ears, V of the neck, and outside of the arms.

brown or blue-grey patches will develop in areas of the skin exposed to the sun, including the face, tops of the ears, V of the neck, and outside of the arms.

Copyright (C) 2017 by safein4.com

Donah Shine

Head Master

Address: 5636 Lemon Ave.
Dallas TX 75209

Phone: +1 214 5203694

E-Mail: admin@safein4.com